Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A complex variable integration technique for the two-dimensional Navier-Stokes equations


Author: K. B. Ranger
Journal: Quart. Appl. Math. 49 (1991), 555-562
MSC: Primary 35Q30; Secondary 35C05, 76D05
DOI: https://doi.org/10.1090/qam/1121686
MathSciNet review: MR1121686
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Starting from a complex variable formulation for the two-dimensional steady flow equations describing the motion of a viscous incompressible liquid, a method is developed which carries out three integrations of the fourth order system in parametric form containing three arbitrary real functions.


References [Enhancements On Off] (What's this?)

  • [1] R. Legendre, Solutions plus complète du problème Blasius, Comptes Rendus, Tom. 228 (June), 2008-2010 (1949) MR 0031913
  • [2] R. Courant and D. Hilbert, Methods of Mathematical Physics, vol. II, Interscience, 1962 MR 0065391

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q30, 35C05, 76D05

Retrieve articles in all journals with MSC: 35Q30, 35C05, 76D05


Additional Information

DOI: https://doi.org/10.1090/qam/1121686
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society